# SDR CALA2024020700344

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 117,692 hours, 18,027 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: S283T0143
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1 LEFT AREA EMERGENCY LIGHTS NOT WORKING DURING EMERGENCY LIGHTS TEST. PLUG D10718 FOUND DISCONNECTED AT EMERGENCY LIGHTS POWER SUPPLY M1208. PLUG RECONNECTED AND EMERGENCY LIGHTS ACTIONED SATIS.
